Inversion and description of generalized Riesz potential with quadratic characteristics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_2_a0,
author = {. D. Alisultanova and V. A. Nogin},
title = {Inversion and description of generalized {Riesz} potential with quadratic characteristics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--11},
year = {1993},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_2_a0/}
}
TY - JOUR AU - . D. Alisultanova AU - V. A. Nogin TI - Inversion and description of generalized Riesz potential with quadratic characteristics JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1993 SP - 3 EP - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1993_2_a0/ LA - ru ID - IVM_1993_2_a0 ER -
. D. Alisultanova; V. A. Nogin. Inversion and description of generalized Riesz potential with quadratic characteristics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 3-11. http://geodesic.mathdoc.fr/item/IVM_1993_2_a0/